Advanced search
1 file | 515.30 KB Add to list

Analytical and numerical solutions of fuzzy differential equations

(2013) INFORMATION SCIENCES. 236. p.156-167
Author
Organization
Keywords
SIMULATION, UNIQUENESS, SYSTEMS, PARAMETERS, EXISTENCE, SET THEORY, CAUCHY-PROBLEM, INTERVAL-ANALYSIS, GENERALIZED DIFFERENTIABILITY, EXTENSION PRINCIPLE, Numerical method, Fuzzy differential equation, Fuzzy derivative, Dependency problem

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 515.30 KB

Citation

Please use this url to cite or link to this publication:

MLA
Ahmad, Muhammad Zaini, Mohammad Khatim Hasan, and Bernard De Baets. “Analytical and Numerical Solutions of Fuzzy Differential Equations.” INFORMATION SCIENCES 236 (2013): 156–167. Print.
APA
Ahmad, M. Z., Hasan, M. K., & De Baets, B. (2013). Analytical and numerical solutions of fuzzy differential equations. INFORMATION SCIENCES, 236, 156–167.
Chicago author-date
Ahmad, Muhammad Zaini, Mohammad Khatim Hasan, and Bernard De Baets. 2013. “Analytical and Numerical Solutions of Fuzzy Differential Equations.” Information Sciences 236: 156–167.
Chicago author-date (all authors)
Ahmad, Muhammad Zaini, Mohammad Khatim Hasan, and Bernard De Baets. 2013. “Analytical and Numerical Solutions of Fuzzy Differential Equations.” Information Sciences 236: 156–167.
Vancouver
1.
Ahmad MZ, Hasan MK, De Baets B. Analytical and numerical solutions of fuzzy differential equations. INFORMATION SCIENCES. 2013;236:156–67.
IEEE
[1]
M. Z. Ahmad, M. K. Hasan, and B. De Baets, “Analytical and numerical solutions of fuzzy differential equations,” INFORMATION SCIENCES, vol. 236, pp. 156–167, 2013.
@article{3223653,
  author       = {Ahmad, Muhammad Zaini and Hasan, Mohammad Khatim and De Baets, Bernard},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  keywords     = {SIMULATION,UNIQUENESS,SYSTEMS,PARAMETERS,EXISTENCE,SET THEORY,CAUCHY-PROBLEM,INTERVAL-ANALYSIS,GENERALIZED DIFFERENTIABILITY,EXTENSION PRINCIPLE,Numerical method,Fuzzy differential equation,Fuzzy derivative,Dependency problem},
  language     = {eng},
  pages        = {156--167},
  title        = {Analytical and numerical solutions of fuzzy differential equations},
  url          = {http://dx.doi.org/10.1016/j.ins.2013.02.026},
  volume       = {236},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: